MathSciNet Relay Station
MathSciNet bibliographic data
MR1691009 (2001b:46053) 46E50 (46E35 60E15 60J80)
Wang, Feng-Yu Sobolev type inequalities for general symmetric forms. Proc. Amer. Math. Soc. 128 (2000), no. 12, 3675–3682.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement